RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 2, Pages 595–640 (Mi fpm321)  

This article is cited in 2 scientific papers (total in 2 papers)

Arithmetical applications for estimates of Weyl's sums of increasing degree polynomials

O. V. Popov

M. V. Lomonosov Moscow State University

Abstract: This paper gives applications of estimates of Weyl's sums to computations of constants in the modern bound of the Riemann's zeta-function zeros as well as to deduction of asymptotical formulae in ternary additive problems with primes, where one of the variables grows faster than the polynomial.

Full text: PDF file (1362 kB)

Bibliographic databases:
UDC: 511.3
Received: 01.11.1995

Citation: O. V. Popov, “Arithmetical applications for estimates of Weyl's sums of increasing degree polynomials”, Fundam. Prikl. Mat., 4:2 (1998), 595–640

Citation in format AMSBIB
\Bibitem{Pop98}
\by O.~V.~Popov
\paper Arithmetical applications for estimates of Weyl's sums of increasing degree polynomials
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 2
\pages 595--640
\mathnet{http://mi.mathnet.ru/fpm321}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1801177}
\zmath{https://zbmath.org/?q=an:0978.11040}


Linking options:
  • http://mi.mathnet.ru/eng/fpm321
  • http://mi.mathnet.ru/eng/fpm/v4/i2/p595

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Goryashin, “Ob odnoi additivnoi zadache s beskvadratnymi chislami”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(2) (2013), 41–47  mathnet  crossref  elib
    2. P. Z. Rakhmonov, “Short Sums with a Noninteger Power of a Natural Number”, Math. Notes, 95:5 (2014), 697–707  mathnet  crossref  crossref  mathscinet  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:197
    Full text:109
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020